中文   English

Chao Ji

Post-Doctor

Homepage:

Tel:

Email: jichao2016@gmail.com

Research Interests
• Critical points theory and its applications

• Nonlinear Partial Differential Equations

• Variable Exponent Spaces and PDE with nonstandard growth growth
Education
• 1999.09 -- 2003.07, B.S. in Mathematics and Applied Mathematics, Northwest Normal University at Lanzhou, China

• 204.09 -- 2009.7, Ph.D in Pure Mathematics, Lanzhou University at Lanzhou, China
Publications
• Chao Ji, Jie Liao, Binlin Zhang*, Ground state solution and multiple solutions for a p(x)-Laplacian equation in R^N with periodic data, Complex Variables and Elliptic Equations, 2016, DOI: 10.1080/17476933.2016.1245724.

• Chao Ji,Andrzej Szulkin*,A logarithmic Schrodinger equation with asymptotic conditions on thepotential,Journal of Mathematical Analysis and Applications,2016,437(1):241-254.

• Fei Fang, Chao Ji*, On quasilinear parabolic equations in the Orlicz spaces,Nonlinear Analysis:Real World Applications, 2015, 22: 307-318.

• Chao Ji*, Infinitely many radial solutions for the p(x)-Kirchhoff-type equation with oscillatory nonlinearities in RN, Journal of Mathematical Analysis and Applications, 2012, 388(2): 727-738.

• Chao Ji*, The Nehari manifold for a degenerate elliptic equation involving a sign-changing weight function, Nonlinear Analysis-Theory Methods & Applications,2012, 75(2): 806-818.

• Chao Ji*, Remarks on the existence of three solutions for the p(x)-Laplacian equations, Nonlinear Analysis-Theory Methods & Applications, 2011, 74(9): 2908-2915.

• Chao Ji*, An eigenvalue of an anisotropic quasilinear elliptic equation with variable exponent and Neumann boundary condition, Nonlinear Analysis-Theory Methods & Applications, 2009, 71(10): 4507-4514.

• Chao Ji, Fei Fang, Binlin Zhang*, A multiplicity result for asymptotically linear Kirchhoff equations, Advances in Nonlinear Analysis, 2016, Accepted.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China